# SDR FDEA201908182238

- Difficulty date: August 18, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB2312
- Condition: Chafed
- Location: Droop Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING: DROOP L/E, OUTBD EDGE HAS WEAR GROOVE INTO SKIN (MARKED) REPAIRED PER SRM 57-40-01 FIG 202, REP 15.
